Arkiv for Matematik, 2005, Volume 43

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (25 articles)

Issue 1

[1] Differentiability properties of Orlicz-Sobolev functions

Angela Alberico Istituto per le Applicazioni del Calcolo “M. Picone”, Sez. Napoli-C.N.R. Andrea Cianchi Dipartimento di Matematica e Applicazioni per l'Architettura, Università di Firenze

TBD mathscidoc:1701.333043

Arkiv for Matematik, 43, (1), 1-28, 2003.5
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 168 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A large data existence result for the stationary Boltzmann equation in a cylindrical geometry

Leif Arkeryd Department of Mathematic, Göteborg University Anne Nouri CMI, Univerité d'Aix-Marseille I

TBD mathscidoc:1701.333044

Arkiv for Matematik, 43, (1), 29-50, 2003.6
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Geodesic inversion and Sobolev spaces on Heisenberg type groups

Francesca Astengo Dipartimento di Matematica, Università di Genova Bianca Di Blasio Dipartimento di Matematica, Università di Roma “Tor Vergata”

TBD mathscidoc:1701.333045

Arkiv for Matematik, 43, (1), 51-67, 2003.5
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 255 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Asymptotic values of strongly normal functions

Karl F. Barth Department of Mathematics, Syracuse University Philip J. Rippon Department of Pure Mathematics, The Open University

TBD mathscidoc:1701.333046

Arkiv for Matematik, 43, (1), 69-84, 2003.6
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Polya's inequalities, global uniform integrability and the size of plurisubharmonic lemniscates

Slimane Benelkourchi Faculté des Sciences de Rabat-Agdal, Université Mohammed V Bensalem Jennane Faculté des Sciences de Rabat-Agdal, Université Mohammed V Ahmed Zeriahi Université Paul Sabatier-Toulouse 3, Institut de Mathématiques UMR-CNRS 5580

TBD mathscidoc:1701.333047

Arkiv for Matematik, 43, (1), 85-112, 2003.8
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 241 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On a class of strongly hyperbolic systems

Enrico Bernardi Dipartimento di Matematica, Università di Bologna Antonio Bove Dipartimento di Matematica, Università di Bologna

TBD mathscidoc:1701.333048

Arkiv for Matematik, 43, (1), 113-131, 2003.6
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Mukai-Sakai bound for equivariant principal bundles

Usha N. Bhosle School of Mathematics, Tata Institute of Fundamental Research Indranil Biswas School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.333049

Arkiv for Matematik, 43, (1), 133-141, 2003.5
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 132 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Correction to “Estimates and solvability”

Nils Dencker Department of Mathematics, Lund University

TBD mathscidoc:1701.333050

Arkiv for Matematik, 43, (1), 143-144, 2005.2
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Formulae for the distance in some quasi-Banach spaces

David E. Edmunds Department of Mathematics, University of Sussex Georgi E. Karadzhov Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

TBD mathscidoc:1701.333051

Arkiv for Matematik, 43, (1), 145-165, 2003.5
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Tensor products of direct sums

Bogdan C. Grecu Mathematics Department, National University of Ireland Raymond A. Ryan Mathematics Department, National University of Ireland

TBD mathscidoc:1701.333052

Arkiv for Matematik, 43, (1), 167-180, 2003.6
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 199 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Continuity of pluricomplex Green functions with poles along a hypersurface

Quang Dieu Nguyen Department of Mathematics, Hanoi University of Education (Dai Hoc Su Pham Hanoi)

TBD mathscidoc:1701.333053

Arkiv for Matematik, 43, (1), 181-200, 2003.8
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Residues of holomorphic sections and lelong currents

Mats Andersson Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.333054

Arkiv for Matematik, 43, (2), 201-219, 2003.10
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 133 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Representation of measures with simultaneous polynomial denseness in$L$_{$p$}($R$,$d$μ), 1≤$p$<∞

Andrew Bakan Institute of Mathematics, National Academy of Sciences of Ukraine Stephan Ruscheweyh Mathematisches Institut, Universität Würzburg

TBD mathscidoc:1701.333055

Arkiv for Matematik, 43, (2), 221-249, 2003.8
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 182 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Approximation of infinite matrices by matricial Haar polynomials

Sorina Barza Department of Engineering Sciences Physics and Mathematics, Karlstad University Victor Lie Institute of Mathematics of Romanian Academy, P. O. Box 1-764, Bucharest, Romania Nicolae Popa Institute of Mathematics of Romanian Academy, P. O. Box 1-764, Bucharest, Romania

TBD mathscidoc:1701.333056

Arkiv for Matematik, 43, (2), 251-269, 2003.12
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Quadrature domains and kernel function zipping

Steven R. Bell Mathematics Department, Purdue University

TBD mathscidoc:1701.333057

Arkiv for Matematik, 43, (2), 271-287, 2003.8
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Carleson's counterexample and a scale of Lorentz-BMO spaces on the bitorus

Oscar Blasco Department of Mathematics, Universitat de Valencia Sandra Pott Department of Mathematics, University of Glasgow

TBD mathscidoc:1701.333058

Arkiv for Matematik, 43, (2), 289-305, 2003.12
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Normality and fixed-points of meromorphic functions

Jianming Chang Department of Mathematics, Nanjing Normal University Mingliang Fang Department of Applied Mathematics, South China Agricultural University Lawrence Zalcman Department of Mathematics, Bar-Ilan University

TBD mathscidoc:1701.333059

Arkiv for Matematik, 43, (2), 307-321, 1994.1
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Total curvature and rearrangements

Björn E. J. Dahlberg Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.333060

Arkiv for Matematik, 43, (2), 323-345, 2004.3
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Minimizing singularities of generic plane disks with immersed boundaries

Tobias Ekholm Department of Mathematics, Uppsala University Ola Larsson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.333061

Arkiv for Matematik, 43, (2), 347-364, 2004.1
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Distance near the origin between elements of a strongly continuous semigroup

Jean Esterle Laboratoire d'Analyse et Géométrie UMR 5467, Université Bordeaux 1

TBD mathscidoc:1701.333062

Arkiv for Matematik, 43, (2), 365-382, 2004.1
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A decomposition of functions with zero means on circles

Josip Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.333063

Arkiv for Matematik, 43, (2), 383-393, 2003.8
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Upper semi-continuity of the Kobayashi-Royden pseudo-norm, a counterexample for Hölderian almost complex structures

Sergey Ivashkovich Département de Mathématiques, Université Lille I Sergey Pinchuk Department of Mathematics, Indiana University Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.333064

Arkiv for Matematik, 43, (2), 395-401, 2004.2
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Comparison theorems for the one-dimensional Schrödinger equation

Leonid V. Kovalev Department of Mathematics, Washington University

TBD mathscidoc:1701.333065

Arkiv for Matematik, 43, (2), 403-418, 2003.8
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Some results on embedding Stein spaces with interpolation

Frank Kutzschebauch Mid Sweden University, TFM

TBD mathscidoc:1701.333066

Arkiv for Matematik, 43, (2), 419-425, 2004.2
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] $L$^{$p$}-cohomology of negatively curved manifolds

Nader Yeganefar Institut für Mathematik, Humboldt Universität

TBD mathscidoc:1701.333067

Arkiv for Matematik, 43, (2), 427-434, 2004.2
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 129 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved